• MMUGno - Virtual Lunch Meeting: Hybrid Datacenter Management

    Intro - og info om MMUG fremover
    Azure Arc for Servers v/Jan Egil Ring
    System Center VMM 2019 UR 1 v/Jan-Tore Pedersen

    Event will be run in norwegian unless there are some english speaking attendees

  • MMUGno - Virtual Lunch Meeting: Modern Desktop Management

    Online event

    Agenda

    - Introduksjon (SCUG to MMUG) 5 – 10 min
    - Applikasjonshåndtering i Intune
    - Topp nye features i MEM (Microsoft Endpoint Manager)
    - Q/A

  • After Ignite - What's new in the System Center Universe

    Microsoft Norway

    Join this one-day event where we will share with you all the System Center news from Microsoft Ignite 2019.

    We share new features, fixes and all the related news for all System Center products including Config Manager.

    So if you wan't to keep up with what's coming in System Center UR1 you should join this day.

    We are looking for speakers that wan't to talk about the different system center products.

    Speakers, Location and agenda will follow more closely in September/October

    Speakers
    Marius Sandbu Azure MVP @Evry
    Jan-Tore Pedersen CDM MVP @CTGlobal
    Jan-Egil Ring Azure MVP @Crayon
    Timmy Andersson Senior Consultant @CTGlobal

    Agenda:
    08:30 Registration
    09.00 Welcome
    09:10 What's New in VMM 2019 UR1 Jan-Tore Pedersen
    09:40 What's New in DPM 2019 UR1 Jan-Egil Ring
    10:10 Break
    10.20 SCOM What's new in UR1 and extend to the cloud Marius Sandbu
    11:20 Lunch
    12:00 What's new in SCCM and the change to Microsoft Endpoint Management Config Manager Timmy Andersson
    13:00 QA
    13:30 Finish

  • Modern Windows Management with Michael Niehaus & MVP stars

    Microsoft Norway

    Join this one-day event to learn new ways to manage Windows 10 devices. The topics cover Autopilot, Intune, Desktop Analytics, Microsoft Advanced Threat Protection and how to manage Windows 10 as a service.
    Our main speaker is Michael Nieuhaus, who is a principal program manager at Microsoft and responsible for AutoPilot development. Michael has worked with Microsoft for decades lo and he has speaked in many major Microsoft conferences like Ignite. This is a perfect opportunity for you to learn more about Autopilot and ask questions about it.
    Other speakers are Microsoft Enterprise Mobiliy MVPs, who have been speakers in many different international conferences.

    Jörgen Nilsson
    Nickolaj Andersen
    Jan Ketil Skanke

    Agenda:
    08:30 Registration
    09.00 Welcome
    09:10 What's new in Autopilot?, Michael Niehaus, Microsoft
    10:10 Break
    10.20 Appdeploy and Manage with Intune, Jörgen Nilsson
    11:20 Intro to Threat and Vulnerability mgmt with Microsoft Defender ATP and Intune - Jan Ketil Skanke
    12:00 Lunch
    12:45 Desktop Analytics - Nickolaj Andersen
    13:45 Break
    14:00 Windows 10 - Stay safe and current with Intune (All speakers)
    15:00 Autopilot, Ask Me Anything, Michael Nieuhaus
    16:00 Close

    4
  • SCUGno - Lunch webinar - 7 June: Automation in Microsoft Intune

    Web based session: Microsoft Teams

    Are you interested in what kind of automation Microsoft Intune uses today and also how you can make your own automation with the help of powershell and Microsoft Graph API ? Join this session to get a basic understanding what's happening behind the scenes and how you can create your own automation.

    Speaker: Timmy Andersson (Senior consultant)

    Timmy Andersson a Senior Consultant with CTGlobal. Specialized within Client Management, ConfigMgr & Intune with a great passion for automation and Powershell. Blogs over at www.timmyit.com and http://blog.ctglobalservices.com/author/tan/

    Web based session: Microsoft Teams
    https://teams.microsoft.com/l/meetup-join/19%3ameeting_NjAyZGYwZjEtMjBlYy00NDBlLTkzNjQtMGQ0NTgzOThlODU1%40thread.v2/0?context=%7b%22Tid%22%3a%22b6909603-e5a8-497d-8fdb-7f10240fdc13%22%2c%22Oid%22%3a%228e64c7ad-9cfe-4fd6-adff-50e8a7ac88a1%22%7d

  • SCUGno - Datacenter Meeting - April 2019

    Microsoft Norway

    System Center 2019!

    System Center 2019 blir lansert I februar/mars og i den anledning kjører vi en SCUGno-dag hos Microsoft på Lysaker den 4 april hvor vi vil snakke om System Center 2019 og hva du kan gjøre med de forskjellige Datacenter produktene i porteføljen.

    Eventet er gratis og det vill bli servert lunch kl 1130 samt kaffe og drikke vil være tilgjengelig under dagen. Registering fra kl 0830.

    Vi garanterer at denne dagen blir spennende og intersant!

    Vi står for mat v/lunsjen samt vann og kaffe underveis.

    Speakers:

    - Jan Vidar Elven
    - Jan Egil Ring
    - Jan-Tore Pedersen

    Vi ser etter flere speakere for en sessjon, eller fremtidig meetups som vill snakke om System Center. Ta kontakt hvis du ønsker å snakke den 4 april.

    Vi har en soft cap på 40 personer pr nå da rommet vi har fått hos Microsoft kan kun ta dette antall. Så sign up før det blir fult.

    Agenda
    Dagen vil i stor grad dreie seg om nyheter innen System Center 2019
    -------------------

    0830 Registering
    0900 Velkommen
    0915 Sesjon 1: What's new in System Center 2019 - Jan-Egil Ring MVP Crayon, Jan-Tore Pedersen Senior Consultant CTGlobal
    1015 Pause
    1025 Sesjon 2: Service Manager & Orchestrator 2019 - Hva er nytt i Modern Service Management i en Hybrid Verden - Jan Vidar Elven MVP Skill AS
    1125 Lunsj
    1200 Sesjon 3: Backing up your enterprise with Data Protection Manager 2019 - Jan-Egil Ring MVP Crayon
    1300 Pause
    1310 Sesjon 4: Deploying and managing your HyperConverged S2D solution with Virtual Machine Manager - Jan-Tore Pedersen Senior Consultant CTGlobal
    1410 Ferdig

  • SCUGno - Datacenter Meeting - October 2018

    Skype for Business

    Hello Everyone

    Moving forward MVP Jan Egil Ring and Jan-Tore Pedersen will take ownership of the Datacenter part of SCUGno. That means that we will start to see more Datacenter-driven events with focus on the System Center stack (VMM, DPM etc.), Azure, Hyper-V and PowerShell. With that said, we already have our first event date set with agenda.

    In this first event we will run a Webinar over Skype for Business. Where the topics will be VMM and DPM. In the future we will do afternoon live events and try to get them streamed for those not able to attend live. We are also planning a full day event in the vinter/spring time where we look at more of the diffrent integrations with System Center and how you can use it along with Windows Server and Azure.

    This webinar will have these session, and could be changed depending on the interest for this type of SCUG event's.

    Updated!!!

    Webinar link

    https://attendee.gotowebinar.com/register/3716042932009276163

    18.00 - 18.15 Intro about the Datacenter Track
    18.15 - 18.45 What's new in VMM 2019
    Speaker: Jan-Tore
    18.45 - 19.30 Backing up your enterprise with Data Protection Manager
    Speaker: Jan Egil
    19.30 - 19.35 Break
    19.35 - 20.20 How to configure VMM right from the get go
    Speaker: Jan-Tore

    We are also looking for other speakers that would like to do sessions on System Center products and integrations to Windows Server and Azure.

    A link to the webinar will come up in good time before the date. We are not sure if we will use Skype for Business or another solution.

  • SCUGno - Enterprise Mobility Meeting - Oktober 2018

    Microsoft Norway

    DJAM is Back! - HOLD AV DAGEN! :)

    David James , Partner Director of Engineering, Configuration Manager, Microsoft kommer tilbake 9 oktober til SCUG Norge for å snakke om ConfigMgr/SCCM/Intune og fremtiden til Enterprise Client Management fra Microsoft sitt standpunkt. Her vil dere få muligheten til å få svar på alle spørsmål dere måtte ha rundt produktet i nåværende drakt, samt veien videre.

    Vi garanterer at denne dagen blir spennende og intersant!

    I tillegg til David og hans tid vil det bli holdt et innlegg eller to fra MVP Jan Ketil Skanke og MVP Marius A. Skovli!!

    Vi står for mat v/lunsjen samt vann og kaffe underveis.

    Agenda
    08:30 – 09:00
    (30 Minutes)

    Registration

    --------------------

    09:00 – 09:15
    (15 minutes)

    Welcome: Marius A. Skovli

    --------------------
    09:15 – 10:00
    (45 Minutes)

    Session 1: MVP Marius A. Skovli - The full potential of Co-management

    --------------------
    10:00 – 10:05
    (5 minutes)

    Break

    --------------------

    10:05 – 10:50
    (45 minutes)

    Session 2: MVP Jan Ketil Skanke -

    --------------------

    10:50 – 11:00
    (10 minutes)

    Break

    --------------------

    11:00 – 11:45
    (45 minutes)

    Session 3: Sponsored Session - Justin Chalfant - Patch My PC

    --------------------

    11:45 – 12:15
    (30 minutes)

    Break
    – Mingling, e-mail catch-up, phone calls etc.
    – Lunch begins at 11:45

    --------------------

    12:15 – 14:00
    (105 Minutes)

    Session 4: ConfigMgr w/David James

    --------------------

    14:00 – 14:05
    (15 minutes)

    Break

    --------------------

    1405: – 16:00
    (115 Minutes)

    Session 5: ConfigMgr w/David James

    --------------------

    16:00 – 16:30
    (30 minutes)

    Q/A
    Meeting is over.

    --------------------

  • System Center User Group Meeting - October 2017

    Microsoft Norway

    ConfigMgr/SCCM Day with David James, the man behind the product!

    17 oktober skjer det, David James, Partner Director of Engineering, Configuration Manager, Microsoft kommer til SCUG Norge for å snakke om ConfigMgr/SCCM. Her vil dere få muligheten til å svare på alle spørsmål dere måtte av rundt produktet i nåværende drakt, samt veien videre. I tillegg til David, kommer Timmy Andersson som vil snakke om ConfigMgr og Powershell og hvordan du kan utføre daglige oppgaver på en enkel måte.

    Vi garanterer at denne dagen blir spennende og intersant!

    Agenda:

    08:30 – 09:00
    (30 Minutes)

    Registration

    --------------------

    09:00 – 09:05
    (5 minutes)

    Welcome

    --------------------
    09:05 – 10:05
    (60 Minutes)

    Session 1: Timmy Andersson, Powershell and ConfigMgr - Just do it

    --------------------
    10:05 – 10:15
    (10 minutes)

    Break

    --------------------

    10:15 – 11:15
    (60 minutes)

    Session 2: ConfigMgr w/David James

    --------------------

    11:15 – 12:00
    (45 minutes)

    Break
    – Mingling, e-mail catch-up, phone calls etc.
    – Lunch begins at 11:30

    --------------------

    12:00 – 13:30
    (90 Minutes)

    Session 3: ConfigMgr w/David James

    --------------------

    13:30 – 13:45
    (15 minutes)

    Break

    --------------------

    13:45 – 15:15
    (90 Minutes)

    Session 4: ConfigMgr w/David James

    --------------------

    15:15 – 15:30
    (30 minutes)

    Q/A
    Meeting is over.

    --------------------

    David James:

    • David James, Partner Director of Engineering, Configuration Manager, Microsoft

    • Studied Computer Engineering and Music Theory/Composition at University of Utah.

    • Joined Microsoft in 2000 to work on SMS Installer, and eventually SMS 2.0 SP2.

    • Has worked on every version of SMS/SCCM since. Was an engineering manager in Intune,[masked].

    • Outside of work, like to code, and dabble w/ music, and hang out or play w/ my kids.

    Timmy Andersson:

    • Senior Consultant with CTGlobal

    • Specialized within Client Management and ConfigMgr

    • Great passion for automation and Powershell

    • Blogs: www.timmyit.com (http://www.timmyit.com/) and http://blog.ctglobalservices.com/author/tan/

    3